zbMATH — the first resource for mathematics

On relative properties of paracompactness and normality type. (English. Russian original) Zbl 0791.54007
Mosc. Univ. Math. Bull. 46, No. 1, 31-32 (1991); translation from Vestn. Mosk. Univ., Ser. I 1991, No. 1, 42-44 (1991).
Summary: Relative topological properties like paracompactness and normality are considered which characterize the position of a subspace in the containing topological space [see also A. V. Arkhangel’skij and Kh. M. M. Genedi, Mosc. Univ. Math. Bull. 44, No. 6, 67-69 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 6, 67-69 (1989; Zbl 0745.54003)]. Tamano’s theorem and the theorem on star normality of the paracompact Hausdorff space are extended to the case of relative properties.

54B05 Subspaces in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)